# SDR COMA9960269

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 600351663
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR STOP BRACKET IS MISSING.  INSTALLED CARGO DOOR STOP BRACKET.
